Alert archive / Kansas / River Flood Warnings in 2016

River Flood Warning 2, NWS Wichita, KS

April 27, 2016Sumner County, Kansas

NWS Wichita, KS issued this river flood warning at Apr 27, 2016, 7:44 AM CDT for Sumner County, Kansas. It took effect at Apr 27, 2016, 12:15 PM CDT. It was in force for 14 hr.

The area

The outline as issued.

The facts

Issued
Apr 27, 2016, 7:44 AM CDT (12:44 UTC)
In effect from
Apr 27, 2016, 12:15 PM CDT
Expired
Apr 28, 2016, 2:30 AM CDT
In force
14 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

County Sumner County, KS

The radar

The Wichita radar (KICT), 58 km from the middle of the area, began a volume at 12:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chikaskia River near Corbin (CBNK1). The gauge peaked at 9.45 ft at Apr 27, 2016, 11:00 AM CDT.

actionminormoderate510152004/2704/2804/29
Action stage
8 ft
Minor stage
10 ft
Moderate stage
19 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07151500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

680 
WGUS43 KICT 271244
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
744 AM CDT WED APR 27 2016

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Chikaskia River Near Corbin affecting Sumner County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicals away. Turn around don't drown.

&&

KSC191-280244-
/O.NEW.KICT.FL.W.0002.160427T1715Z-160428T0730Z/
/CBNK1.1.ER.160427T1715Z.160427T1800Z.160427T1930Z.NO/
744 AM CDT WED APR 27 2016

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Chikaskia River Near Corbin.
* From this afternoon until late tonight.
* At  7:00 AM Wednesday the stage was 7.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 10.3 feet by this afternoon. The river will fall below
  flood stage by this afternoon.
* Impact...At 10.0 feet...Flooding of low-lying areas can be expected,
  especially along the right bank. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Corbin          10.0   7.9  Wed 07 AM    4.3    3.7    3.6
    
&&
     
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765


$$

JMR
1 follow-up statement
923 
WGUS83 KICT 271846
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
146 PM CDT WED APR 27 2016

...The flood warning is cancelled for the following river in 
Kansas...
 
  Chikaskia River Near Corbin affecting Sumner County.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC191-271916-
/O.CAN.KICT.FL.W.0002.000000T0000Z-160428T0730Z/
/CBNK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
146 PM CDT WED APR 27 2016

The Flood Warning is cancelled for
  The Chikaskia River Near Corbin.
* At  1:00 PM Wednesday the stage was 9.2 feet.
* Flood stage is 10.0 feet.
* Forecast...The river crested below flood stage at 9.4 feet. The 
  river will fall to 4.1 feet by Thursday morning.
* Impact...At 10.0 feet...Flooding of low-lying areas can be expected,
  especially along the right bank. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Corbin          10.0   9.2  Wed 01 PM    4.1    3.1    3.0
    
&&
     
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765


$$

JMR

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Apr 27, 6:21 AM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Apr 27, 6:21 AM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
621 AM CDT WED APR 27 2016

.SHORT TERM...(TODAY THROUGH FRIDAY NIGHT)
ISSUED AT 318 AM CDT WED APR 27 2016

THE MID/UPPER TROUGH RESPONSIBLE FOR THE RECENT ACTIVE WEATHER IS
PROGGED TO MOVE SLOWLY EAST/NORTHEAST ACROSS THE CENTRAL PLAINS
STATES TODAY. MAINTAINED MORNING POPS ACROSS PORTIONS OF CENTRAL KS
WHERE STEEP MID-LVL LAPSE RATES WILL LINGER EARLY IN THE PERIOD
UNDER THE MID/UPPER TROUGH. TEMPERATURES WILL RETURN TO MORE
SEASONABLE VALUES WITH HIGHS IN THE 60S AND LOW 70S.

A MID/UPPER RIDGE WILL TRANSLATE EASTWARD ACROSS THE CENTRAL CONUS
ON THURSDAY WITH LIGHT NORTHERLY WINDS BECOMING EAST AS LOW PRESSURE
DEEPENS ACROSS THE SOUTHERN HIGH PLAINS AHEAD OF THE NEXT SHORTWAVE
TROUGH MOVING OVER THE GREAT BASIN AREA. ANOTHER SEASONABLY MILD DAY
IS ANTICIPATED WITH HIGHS IN THE 60S AND 70S WITH DRY WEATHER
CONDITIONS.

BY FRIDAY...DIFFLUENT MID/UPPER FLOW WILL DEVELOP DOWNSTREAM ACROSS
THE AREA AS THE MID/UPPER TROUGH LIFTS OVER THE CENTRAL HIGH PLAINS.
THIS WILL BRING INCREASING CHANCES FOR DEEP MOIST CONVECTION TO THE
REGION. THERE MAY BE A PERIOD OF STRONG TO SEVERE STORMS AS THE
TROUGH BECOMES NEGATIVELY TILTED BUT THERE REMAINS SOME DIFFERENCES
IN TIMING BETWEEN THE GFS AND ECMWF.

.LONG TERM...(SATURDAY THROUGH TUESDAY)
ISSUED AT 318 AM CDT WED APR 27 2016

UNSETTLED WEATHER CONDITIONS ARE EXPECTED TO LINGER
THROUGH MUCH OF THE PERIOD AS A SLOW MOVING MID/UPPER TROUGH
MEANDERS OVER THE ROCKIES AND IS PROGGED TO SHEAR EASTWARD THROUGH
EARLY NEXT WEEK. MAINTAINED LOW POPS AND SEASONABLY COOL
TEMPERATURES WITH HIGHS MAINLY IN THE 60S THROUGH THE PERIOD.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 622 AM CDT WED APR 27 2016

SCATTERED CONVECTION IS EXPECTED UNDER THE UPPER LOW AS IT MOVES
FROM CENTRAL KANSAS NORTHEAST AWAY FROM THE REGION LATER TODAY.
MVFR CIGS WILL AFFECT MUCH OF THE AREA THIS MORNING WITH VFR
EXPECTED BY THE AFTERNOON AND REST OF THE FORECAST VALID PERIOD.
GUSTY NORTHWEST WINDS WILL DEVELOP ACROSS CENTRAL KANSAS TODAY
AND CONTINUE INTO THIS EVENING.

KED

&&

.FIRE WEATHER...
ISSUED AT 318 AM CDT WED APR 27 2016

RECENT RAIN AND GREEN FUELS WITH ADDITIONAL CHANCES FOR RAIN THIS
WEEK WILL RESULT IN MINIMAL FIRE WEATHER CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    70  47  71  52 /  10   0   0  50
HUTCHINSON      67  43  69  50 /  20   0   0  50
NEWTON          68  45  69  50 /  10   0   0  40
ELDORADO        69  47  71  51 /  10  10   0  40
WINFIELD-KWLD   72  47  73  54 /  10   0   0  50
RUSSELL         62  40  65  46 /  30   0  10  50
GREAT BEND      63  40  66  47 /  20   0  10  60
SALINA          63  44  68  48 /  20  10  10  40
MCPHERSON       66  43  69  49 /  20   0   0  40
COFFEYVILLE     74  51  75  55 /  10  10   0  20
CHANUTE         72  49  73  53 /  20  10  10  20
IOLA            72  49  73  53 /  20  10  10  20
PARSONS-KPPF    73  50  74  54 /  20  10   0  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...KED
FIRE WEATHER...MWM
Hazardous weather outlook, Apr 27, 7:38 AM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
738 AM CDT WED APR 27 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-281245-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
738 AM CDT WED APR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
EAST CENTRAL KANSAS...SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL HAS RESULTED IN SOME LOWLAND FLOODING AND RIVER
FLOODING ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS.
PLEASE REFER TO THE FLOOD WARNINGS FOR ADDITIONAL DETAILS.

A FEW THUNDERSTORMS MAY LINGER ACROSS PORTIONS OF CENTRAL KANSAS
THIS MORNING. THE STRONGEST ACTIVITY MAY PRODUCE PEA SIZED HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ANOTHER ROUND OF STRONG TO SEVERE STORMS...INCLUDING THE
POTENTIAL FOR HEAVY RAIN...IS POSSIBLE FRIDAY NIGHT AND SATURDAY.

UNSETTLED WEATHER WILL LINGER INTO EARLY NEXT WEEK BUT THE
PROBABILITY FOR STRONG OR SEVERE STORMS APPEARS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Apr 27, 2:53 AM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
253 AM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 AM     FLOOD            1 W HUMBOLDT            37.81N 95.46W
04/27/2016                   ALLEN              KS   LAW ENFORCEMENT

            BRIDGE ON RURAL ROAD UNDER WATER.

&&

KED
Special weather statement, Apr 27, 4:46 AM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
446 AM CDT WED APR 27 2016

KSZ047-271015-
BARTON KS-
446 AM CDT WED APR 27 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN BARTON COUNTY IN CENTRAL KANSAS...

* UNTIL 515 AM CDT

* AT 443 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM JUST NORTH OF ELLINWOOD...MOVING
  NORTH AT 15 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ELLINWOOD...CLAFLIN...ODIN AND CHEYENNE BOTTOMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

&&

LAT...LON 3864 9868 3864 9848 3858 9848 3835 9852
      3836 9873
TIME...MOT...LOC 0943Z 195DEG 13KT 3840 9862

DARMOFAL
Local storm report, Apr 27, 6:39 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
639 AM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY RAIN       4 S MAIZE               37.72N 97.46W
04/27/2016  M2.35 INCH       SEDGWICK           KS   COCORAHS

            24 HOUR RAINFALL TOTAL AS OF 5AM FROM COCORAHS OBSERVER.

0515 AM     HEAVY RAIN       2 SW ERIE               37.55N 95.27W
04/27/2016  M1.75 INCH       NEOSHO             KS   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL AS OF 515AM FROM COOP OBSERVER.

0600 AM     HEAVY RAIN       4 W BELLE PLAINE        37.39N 97.35W
04/27/2016  M1.22 INCH       SUMNER             KS   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL AS OF 6AM FROM COOP OBSERVER.

0600 AM     HEAVY RAIN       3 S MAIZE               37.73N 97.46W
04/27/2016  M2.35 INCH       SEDGWICK           KS   PUBLIC

            24 HOUR RAINFALL TOTAL AS OF 6AM FROM CWOP.

0602 AM     HEAVY RAIN       2 S HAYSVILLE           37.54N 97.35W
04/27/2016  M3.54 INCH       SEDGWICK           KS   PUBLIC

            24 HOUR RAINFALL TOTAL AS OF 6AM FROM CWOP.

0604 AM     HEAVY RAIN       3 W HAYSVILLE           37.57N 97.40W
04/27/2016  M3.51 INCH       SEDGWICK           KS   PUBLIC

            24 HOUR RAINFALL TOTAL AS OF 6AM FROM CWOP.

0611 AM     HEAVY RAIN       BEL AIRE                37.76N 97.27W
04/27/2016  M2.87 INCH       SEDGWICK           KS   PUBLIC

            24 HOUR RAINFALL TOTAL AS OF 611AM FROM CWOP.

0615 AM     HEAVY RAIN       2 SW AUGUSTA            37.67N 97.00W
04/27/2016  M1.35 INCH       BUTLER             KS   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL AS OF 615AM FROM COOP OBSERVER.

0619 AM     HEAVY RAIN       TORONTO                 37.80N 95.95W
04/27/2016  M2.29 INCH       WOODSON            KS   PUBLIC

            24 HOUR RAINFALL TOTAL AS OF 619AM FROM CWOP.

0620 AM     HEAVY RAIN       MULVANE                 37.48N 97.24W
04/27/2016  M1.33 INCH       SEDGWICK           KS   PUBLIC

            24 HOUR RAINFALL TOTAL AS OF 620AM FROM CWOP.

0620 AM     HEAVY RAIN       4 ENE GODDARD           37.68N 97.51W
04/27/2016  M2.13 INCH       SEDGWICK           KS   PUBLIC

            24 HOUR RAINFALL TOTAL AS OF 620AM FROM CWOP.

0623 AM     HEAVY RAIN       ARKANSAS CITY           37.07N 97.04W
04/27/2016  M1.35 INCH       COWLEY             KS   PUBLIC

            24 HOUR RAINFALL TOTAL AS OF 623AM FROM CWOP.

&&

JMR
Local storm report, Apr 27, 7:17 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
717 AM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       MORAN                   37.92N 95.17W
04/27/2016  M4.50 INCH       ALLEN              KS   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL AS OF 7AM FROM COOP OBSERVER.

&&

JMR
Local storm report, Apr 27, 7:26 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
726 AM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     FLOOD            7 E CONWAY SPRINGS      37.39N 97.52W
04/27/2016                   SUMNER             KS   LAW ENFORCEMENT

            FLOODING IN 900 BLOCK OF NORTH CLEARWATER ROAD.

&&

KED
Local storm report, Apr 27, 7:41 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
741 AM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     HEAVY RAIN       1 S EL DORADO           37.81N 96.86W
04/27/2016  M1.70 INCH       BUTLER             KS   COCORAHS

            24 HOUR RAINFALL TOTAL AS OF 550AM FROM COCORAHS
            OBSERVER.

0600 AM     HEAVY RAIN       5 NNE RIVERDALE         37.45N 97.37W
04/27/2016  M2.00 INCH       SUMNER             KS   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL AS OF 6AM FROM COOP OBSERVER.

0620 AM     HEAVY RAIN       1 SE BASSETT            37.90N 95.39W
04/27/2016  M2.82 INCH       ALLEN              KS   COCORAHS

            24 HOUR RAINFALL TOTAL AS OF 620AM FROM COCORAHS
            OBSERVER.

0700 AM     HEAVY RAIN       FREDONIA                37.53N 95.82W
04/27/2016  M2.16 INCH       WILSON             KS   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL AS OF 7AM FROM COOP OBSERVER.

0700 AM     HEAVY RAIN       1 S BURNS               38.08N 96.89W
04/27/2016  M2.84 INCH       BUTLER             KS   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL AS OF 7AM FROM COOP OBSERVER.

0700 AM     HEAVY RAIN       ARGONIA                 37.27N 97.76W
04/27/2016  M2.47 INCH       SUMNER             KS   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL AS OF 7AM FROM COOP OBSERVER.

0700 AM     HEAVY RAIN       POTWIN                  37.94N 97.02W
04/27/2016  M2.74 INCH       BUTLER             KS   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL AS OF 7AM FROM COOP OBSERVER.

0700 AM     HEAVY RAIN       1 N OSWEGO              37.18N 95.11W
04/27/2016  M1.00 INCH       LABETTE            KS   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL AS OF 7AM FROM COOP OBSERVER.

0700 AM     HEAVY RAIN       LONGTON                 37.38N 96.08W
04/27/2016  M1.39 INCH       ELK                KS   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL AS OF 7AM FROM COOP OBSERVER.

&&

JMR

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:05 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Marion, Sedgwick55 min
Apr 26, 7:17 PM CDTSevere Thunderstorm WarningICTHarper58 min
Apr 26, 7:26 PM CDTFlash Flood WarningICTSedgwick3 hr
Apr 26, 7:39 PM CDTSevere Thunderstorm WarningICTButler, Chase, Marion43 min
Apr 26, 7:40 PM CDTAreal Flood WarningICTHarper12 hr
Apr 26, 7:49 PM CDTAreal Flood WarningICTChase, Marion12 hr
Apr 26, 7:53 PM CDTSevere Thunderstorm WarningICTHarper, Sumner52 min
Apr 26, 8:09 PM CDTSpecial Weather StatementICTGreenwood36 min
Apr 26, 8:19 PM CDTSpecial Weather StatementICTMcPherson41 min
Apr 26, 8:36 PM CDTSpecial Weather StatementICTWilson39 min
Apr 26, 8:54 PM CDTSpecial Weather StatementICTButler51 min
Apr 26, 9:10 PM CDTSpecial Weather StatementICTAllen50 min
Apr 26, 9:16 PM CDTSpecial Weather StatementICTWoodson29 min
Apr 26, 10:00 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Elk, Montgomery, Wilson32 min
Apr 26, 10:17 PM CDTSpecial Weather StatementICTAllen28 min
Apr 26, 10:25 PM CDTSpecial Weather StatementICTWoodson50 min
Apr 26, 10:28 PM CDTSpecial Weather StatementICTElk, Wilson47 min
Apr 26, 10:35 PM CDTSpecial Weather StatementICTMontgomery40 min
Apr 26, 10:43 PM CDTAreal Flood WarningICTAllen, Woodson12 hr
Apr 26, 10:51 PM CDTSpecial Weather StatementICTAllen24 min
Apr 26, 10:54 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson51 min
Apr 26, 11:28 PM CDTSevere Thunderstorm WarningICTAllen, Neosho27 min
Apr 27, 4:46 AM CDTSpecial Weather StatementICTBarton29 min
Apr 27, 7:19 AM CDTRiver Flood WarningICTAllen29 hr
Apr 27, 8:15 AM CDTRiver Flood WarningICTAllen, Neosho49 hr
Apr 27, 8:15 AM CDTRiver Flood WarningICTNeosho62 hr
Apr 27, 8:15 AM CDTRiver Flood WarningICTLabette, Neosho3 days
Apr 27, 8:15 AM CDTRiver Flood WarningICTCherokee, Labette4 days
Apr 27, 4:46 PM CDTAreal Flood WarningICTSumner18 hr

Nearby

River Flood Warnings in Kansas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.